# SDR 2004F00307

- Difficulty date: July 23, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N260G
- Make and model: Beech B200
- Aircraft serial: BB1525
- System (JASC): 2110 · Cabin Compressor System
- Part: Bearing
- Part number: 206SZC
- Condition: Failed
- Location: Freon Comp Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT BEARING ON FREON COMPRESSOR BELT DRIVE FAILED, BURNED UP AND DISINTEGRATED.  THE BEARINGS ARE SEALED, AND HAVE NON REPLACEMENT INTERVAL.  REPLACED BOTH BEARINGS, QUILL SHIFT, AND BELT WITH NEW.  WILL REPLACE BEARINGS ON A 1200 HOUR INTERVAL.  (M)
